# SDR TRAX200701239

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 23,210 hours, 19,812 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG GEAR DISAGREE MSG AFTER GEAR HANDLE SELECTED UP.  A/C RETURNED TO AVL AFTER T/O.  EMERGENCY DECLARED.  (LANDING GEAR RETRACTION SYSTEM)
